Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 26, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 16, 2021, 10:12 PM CDT for Greer County, Jackson County, Kiowa County, Oklahoma. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 16, 2021, 10:12 PM CDT (03:12 UTC)
- Expired
- Mar 16, 2021, 11:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Greer County, OK, Jackson County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 66 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 16, 10:27 PM CDT | HAIL 1.75 | 4 Ene Lone Wolf, OK | |
| Mar 16, 10:40 PM CDT | HAIL 2.5 | Hobart, OK | |
| Mar 16, 10:55 PM CDT | TORNADO | 1 Sw Hobart, OK | BRIEF TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 7:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1825 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
650
WUUS54 KOUN 170312
SVROUN
OKC055-065-075-170400-
/O.NEW.KOUN.SV.W.0026.210317T0312Z-210317T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1012 PM CDT Tue Mar 16 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northern Jackson County in southwestern Oklahoma...
Northwestern Kiowa County in southwestern Oklahoma...
East central Greer County in southwestern Oklahoma...
* Until 1100 PM CDT.
* At 1012 PM CDT, a severe thunderstorm was located 5 miles south of
Lone Wolf, moving east at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Hobart, Granite, Lone Wolf, Roosevelt, Gotebo, Cooperton and
Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3512 9891 3512 9890 3486 9882 3485 9883
3481 9883 3481 9935 3499 9937
TIME...MOT...LOC 0312Z 264DEG 22KT 3491 9927
HAIL...1.75IN
WIND...60MPH
$$
Mahale3 follow-up statements
421
WWUS54 KOUN 170319
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1019 PM CDT Tue Mar 16 2021
OKC055-065-075-170400-
/O.CON.KOUN.SV.W.0026.000000T0000Z-210317T0400Z/
Jackson OK-Kiowa OK-Greer OK-
1019 PM CDT Tue Mar 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN JACKSON...NORTHWESTERN KIOWA AND EAST CENTRAL GREER
COUNTIES...
At 1018 PM CDT, a severe thunderstorm was located 5 miles south of
Lone Wolf, moving east at 25 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hobart, Granite, Lone Wolf, Roosevelt, Gotebo, Cooperton and
Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3512 9891 3512 9890 3486 9882 3485 9883
3481 9883 3481 9935 3499 9937
TIME...MOT...LOC 0318Z 264DEG 22KT 3491 9922
HAIL...2.00IN
WIND...60MPH
$$
Mahale695
WWUS54 KOUN 170329
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1029 PM CDT Tue Mar 16 2021
OKC055-065-170339-
/O.CAN.KOUN.SV.W.0026.000000T0000Z-210317T0400Z/
Jackson OK-Greer OK-
1029 PM CDT Tue Mar 16 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JACKSON AND EAST
CENTRAL GREER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3512 9891 3512 9890 3486 9882 3485 9883
3488 9921 3491 9927 3500 9934
TIME...MOT...LOC 0329Z 261DEG 22KT 3494 9916
$$
OKC075-170400-
/O.CON.KOUN.SV.W.0026.000000T0000Z-210317T0400Z/
Kiowa OK-
1029 PM CDT Tue Mar 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHWESTERN KIOWA COUNTY...
At 1029 PM CDT, a severe thunderstorm was located 6 miles southeast
of Lone Wolf, moving east at 25 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hobart, Lone Wolf, Gotebo and Cooperton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3512 9891 3512 9890 3486 9882 3485 9883
3488 9921 3491 9927 3500 9934
TIME...MOT...LOC 0329Z 261DEG 22KT 3494 9916
HAIL...2.00IN
WIND...60MPH
$$
Mahale425
WWUS54 KOUN 170346
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1046 PM CDT Tue Mar 16 2021
OKC075-170400-
/O.CON.KOUN.SV.W.0026.000000T0000Z-210317T0400Z/
Kiowa OK-
1046 PM CDT Tue Mar 16 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTH CENTRAL KIOWA COUNTY...
At 1046 PM CDT, a severe thunderstorm was located near Hobart, moving
east at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Hobart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3501 9887 3498 9886 3491 9884 3494 9913
3503 9923 3504 9920 3512 9891 3512 9890
TIME...MOT...LOC 0346Z 258DEG 21KT 3500 9906
HAIL...1.75IN
WIND...60MPH
$$
MahaleWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 8:03 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Mar 16, 8:03 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
803 PM CDT Tue Mar 16 2021
...MESOSCALE UPDATE...
.MESOSCALE UPDATE...
Issued at 802 PM CDT Tue Mar 16 2021
Convective initiation has occurred with one severe storm southwest
of Childress during the past hour, and new CI now occurring in
the north central Texas Panhandle. A warm front is oriented sw-ne
from the northern Texas Panhandle across northwestern Oklahoma
from roughly Gage...to Woodward...to Ponca City. The southeastern
Texas Panhandle storm/s were likely rooted near the boundary layer
but high based. Newer convective now originating over the
northern Texas Panhandle is likely elevated north of the front.
Moisture return today continues to lag, but some mid 50 degree
dewpoints are now near the Red River, but 60+ deg dewpoints
continue to lag south of DFW to near/east of Abilene. Still strong
forcing for ascent is advancing eastward over the Panhandles and
will promote more widespread convective development in the next
1-4 hours. Effective shear supports more discrete modes with
activity along the dryline emerging from the southeastern Texas
Panhandle/southwestern Oklahoma, while storm modes will quickly
become messy over the northwestern area. Thus, large hail and
damaging winds remain the primary hazard south of the front with a
threat of mainly large hail and heavy rainfall north of the
boundary. Given the wind profile, an isolated tornado threat may
not be out of the question as moisture rapidly returns later
tonight and if any storm can remain discrete in proximity to the
warm front.
TL
&&
.SHORT TERM...
(This evening through Wednesday)
Issued at 416 PM CDT Tue Mar 16 2021
The main concerns for the short term: 1) severe thunderstorms
likely tonight, 2) snowfall over far NW counties tomorrow, and 3)
strong northwest winds tomorrow.
Latest water vapor imagery depicts the location of a strong upper
trough near the AZ/NM border. The 7.34 micron water vapor imagery
shows an EML moving across west Texas and towards northwest OK.
This may keep capping in place and promote severe storm
development tonight. The 20Z surface observations chart indicates
a surface low developing near Woodward with a dryline extending
to near Watonga to Hinton to Altus, and a warm front draped
across north-central Oklahoma. Very warm temperatures are
observed with widespread mid to upper 70s, and dewpoint
temperatures have increased into the low 50s over portions of
central Oklahoma as that plume of moisture moves northwestward.
The potent upper low continues east towards our CWA and is prog'd
to reach the TX panhandle overnight into early Wednesday morning,
as a low level jet develops across western OK/TX. MUCAPE will
rapidly increase between 03-06Z Wednesday up to NW OK with SBCAPE
increasing to 2000 J/kg (central OK) and 2500 J/kg (southern OK)
by 09Z. With bulk shear upwards of 70kts near the triple point,
supercell thunderstorms are expected to develop over NW OK between
03-06Z Wednesday. These storms will be capable of producing very large
hail up to the size of baseballs. Supercells are then forecast to
fire along the dryline over western Oklahoma and adjacent
portions of western north TX by 06Z. Mean wind vectors indicate
quick storm movement tracking northeast at a 40-50 knots.
Interestingly, the synoptic models and the latest HRRR trends
indicate a drying over central Oklahoma which suggest the OKC
metro may be spared storms. Given the environment, however, will
have to watch this closely. Time of arrival for central OK would
be around 09Z as the surface low moves overhead.
By mid morning tomorrow, wrap-around precipitation should turn to
snow over far NW Oklahoma and a Winter Storm Watch is in effect
from 12Z Wed to 00Z Thurs. Given impressive QPF amounts (1.5-2.0
inches) over NW Oklahoma, and surface temperatures in the
mid/upper 30s, there is a lot of uncertainty with to how much
snowfall will accumulate. For now, have around 2 to possibly 4
inches of snow near Harper, Woodward, and Ellis Counties. Very
strong northwest winds are expected to enter are area from the
west by Wednesday morning, and a Wind Advisory has been issued for
areas north/west of I-44. Sustained winds near 40 mph and gusts to
50 mph will be possible, particularly for western Oklahoma and
western north TX.
Thompson
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 416 PM CDT Tue Mar 16 2021
Wednesday night into Thursday morning, precipitation exits the area
in northern Oklahoma, with precip ending west to east. Most of this
precipitation is expected to remain rain, with some possible
lingering snow in far northwestern Oklahoma. Clearing skies and a
return to normal temperatures is expected to follow late in the week
into the weekend. Precipitation chances return to the region
starting Monday into early next week as another long wave upper air
trough moves through the region. Most of the precip will be showers,
however a few thunderstorms are possible as the trough traverses the
area.
Zwink
&&
.AVIATION...
(00Z TAFS)
Issued at 611 PM CDT Tue Mar 16 2021
VFR conditions this evening will give way to MVFR as moisture
advects northward into the area. Showers and thunderstorms will
also likely impact central and northern sites later this evening
and through the overnight and will likely liner across the north
during the day Wednesday. Colder air will also allow a transtion
to snow at WWR by 18Z. As the storm system moves across gusty
southeast to east winds will shift to the north overnight and
through the day tomorrow with very strong gusty northwest winds
expected at most sites by Wednesday afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 76 50 62 37 / 0 70 20 10
Hobart OK 76 43 54 35 / 0 50 20 0
Wichita Falls TX 80 48 61 39 / 0 50 0 0
Gage OK 75 39 39 30 / 0 80 80 10
Ponca City OK 74 51 62 36 / 0 90 50 50
Durant OK 78 56 69 42 / 0 80 20 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 7 AM to 7 PM CDT Wednesday for OKZ004>029-
033>039-044-045.
Winter Storm Watch from 7 AM CDT Wednesday through Wednesday
evening for OKZ004-009-010.
TX...Wind Advisory from 7 AM to 7 PM CDT Wednesday for TXZ083>090.
&&
SHORT TERM...01
LONG TERM....50
AVIATION...30Hazardous weather outlook, Mar 16, 12:32 PM CDT, 9 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1232 PM CDT Tue Mar 16 2021 OKZ004>048-050>052-TXZ083>090-171115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1232 PM CDT Tue Mar 16 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Severe storms... Thunderstorms are expected to develop late this afternoon over the Panhandles, and then spread east into Oklahoma and western north Texas this evening. The storms will advance east overnight into central and eastern Oklahoma. Large hail will be the primary risk with these storms, but damaging winds and tornadoes will also be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Snow... Rain will likely change to snow across far northwestern Oklahoma Wednesday morning. Snow accumulations are possible, especially on grassy areas. .Wind... Strong northwest winds will spread across the region on Wednesday, with frequent gusts 30 to 50 mph, with the stronger winds across the western parts of Oklahoma and western north Texas. .Fire Weather... Strong winds and dry air will lead to elevated fire weather conditions on Wednesday, slightly mitigated by cool temperatures. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Mar 16, 9:34 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 10 E VINSON 34.90N 99.68W
03/16/2021 E1.00 INCH GREER OK EMERGENCY MNGR
&&Local storm report, Mar 16, 9:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
938 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 3 WNW MANGUM 34.90N 99.55W
03/16/2021 E1.00 INCH GREER OK STORM CHASER
&&Special weather statement, Mar 16, 9:44 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
944 PM CDT Tue Mar 16 2021
OKZ004-010-170315-
Woodward OK-Harper OK-
944 PM CDT Tue Mar 16 2021
...SIGNIFICANT WEATHER ADVISORY FOR central Woodward and southeastern
Harper Counties Until 1015 PM CDT...
AT 941 PM CDT, a strong thunderstorm was located 9 miles east of Fort
Supply, moving north at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Locations impacted include...
Selman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3686 9933 3655 9923 3649 9945 3677 9966
3689 9939
TIME...MOT...LOC 0241Z 162DEG 24KT 3659 9940
MahaleLocal storm report, Mar 16, 10:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM HAIL 4 SSE BRINKMAN 34.96N 99.50W
03/16/2021 E1.00 INCH GREER OK STORM CHASER
&&Local storm report, Mar 16, 10:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1005 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 4 N MANGUM 34.93N 99.50W
03/16/2021 E1.00 INCH GREER OK STORM CHASER
&&Local storm report, Mar 16, 10:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1011 PM CDT TUE MAR 16 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL 1 E BRINKMAN 35.01N 99.50W
03/16/2021 E1.75 INCH GREER OK STORM CHASER
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 26 min |
| Mar 16, 8:22 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Mar 16, 8:42 PM CDT | Special Weather Statement | OUN | Harmon | 33 min |
| Mar 16, 8:45 PM CDT | Special Weather Statement | OUN | Beckham | 30 min |
| Mar 16, 8:47 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 43 min |
| Mar 16, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa | 46 min |
| Mar 16, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 42 min |
| Mar 16, 9:44 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Mar 16, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 35 min |
| Mar 16, 10:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 39 min |
| Mar 16, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 64 min |
| Mar 16, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 47 min |
| Mar 16, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 60 min |
| Mar 16, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 49 min |
| Mar 16, 11:17 PM CDT | Tornado Warning | OUN | Caddo, Kiowa, Washita | 43 min |
| Mar 16, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 58 min |
| Mar 16, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 50 min |
| Mar 16, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Roger Mills, Woodward | 58 min |
| Mar 16, 11:50 PM CDT | Special Weather Statement | OUN | Harmon | 25 min |
| Mar 16, 11:53 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 52 min |
| Mar 16, 11:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 49 min |
| Mar 17, 12:04 AM CDT | Special Weather Statement | OUN | Dewey | 26 min |
| Mar 17, 12:09 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher | 36 min |
| Mar 17, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 51 min |
| Mar 17, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 42 min |
| Mar 17, 12:20 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| Mar 17, 12:32 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 43 min |
| Mar 17, 12:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woodward | 56 min |
| Mar 17, 12:42 AM CDT | Special Weather Statement | OUN | Ellis | 33 min |
| Mar 17, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 31 min |
| Mar 17, 12:44 AM CDT | Tornado Warning | OUN | Dewey | 21 min |
| Mar 17, 12:54 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian | 51 min |
| Mar 17, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Major | 46 min |
| Mar 17, 1:14 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 33 min |
| Mar 17, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Kingfisher, Major | 49 min |
| Mar 17, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 48 min |
| Mar 17, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 45 min |
| Mar 17, 1:39 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Major | 37 min |
| Mar 17, 1:42 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 16 min |
| Mar 17, 1:54 AM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Custer, Kingfisher | 111 min |
| Mar 17, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 33 min |
| Mar 17, 2:11 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 49 min |
| Mar 17, 2:13 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 47 min |
| Mar 17, 2:42 AM CDT | Flash Flood Warning | OUN | Blaine, Kingfisher | 3 hr |
| Mar 17, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 65 min |
| Mar 17, 2:57 AM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 33 min |
| Mar 17, 3:19 AM CDT | Winter Weather Advisory | OUN | Dewey, Ellis, Harper, Major, Roger Mills, Woodward | 16 hr |
| Mar 17, 3:29 AM CDT | Special Weather Statement | OUN | Logan, Payne | 46 min |
| Mar 17, 3:32 AM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher | 3 hr |
| Mar 17, 3:46 AM CDT | Areal Flood Advisory | OUN | Garfield, Kay, Logan, Noble | 3 hr |
| Mar 17, 4:01 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 27 min |
| Mar 17, 5:40 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 35 min |
| Mar 17, 6:11 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 34 min |
| Mar 17, 8:45 AM CDT | River Flood Advisory | OUN | Major, Woods, Woodward | 11 hr |
| Mar 17, 8:55 AM CDT | River Flood Advisory | OUN | Blaine, Canadian | 28 hr |
| Mar 17, 8:58 AM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 64 hr |
| Mar 17, 9:01 AM CDT | River Flood Advisory | OUN | Blaine, Caddo, Canadian, Custer | 11 hr |
| Mar 17, 12:57 PM CDT | River Flood Advisory | OUN | Kingfisher | 18 hr |
| Mar 17, 3:21 PM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.